Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 12, NWS Pueblo, CO

May 4, 2019Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 4, 2019, 4:10 PM MDT for Baca County, Colorado. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2019, 4:10 PM MDT (22:10 UTC)
Expired
May 4, 2019, 4:45 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Amarillo radar (KAMA), 212 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 4:14 PM MDTHAIL 111 Ese Campo, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS55 KPUB 042210
SVRPUB
COC009-042245-
/O.NEW.KPUB.SV.W.0012.190504T2210Z-190504T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
410 PM MDT Sat May 4 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baca County in southeastern Colorado...

* Until 445 PM MDT.

* At 410 PM MDT, a severe thunderstorm was located 11 miles southeast
  of Campo, or 20 miles north of Boise City, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10251 3716 10220 3699 10214 3700 10250
TIME...MOT...LOC 2210Z 261DEG 18KT 3701 10241 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
4 follow-up statements
669 
WWUS55 KPUB 042224
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT Sat May 4 2019

COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
424 PM MDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 424 PM MDT, a severe thunderstorm was located 14 miles north of
Keyes, or 22 miles northeast of Boise City, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10251 3716 10220 3699 10214 3700 10250
TIME...MOT...LOC 2224Z 263DEG 19KT 3702 10231 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
183 
WWUS55 KPUB 042229
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
429 PM MDT Sat May 4 2019

COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
429 PM MDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 428 PM MDT, a severe thunderstorm was located 14 miles north of
Keyes, or 21 miles west of Elkhart, moving east at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10236 3716 10220 3699 10214 3700 10238
TIME...MOT...LOC 2228Z 264DEG 16KT 3702 10229 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
858 
WWUS55 KPUB 042237
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
437 PM MDT Sat May 4 2019

COC009-042245-
/O.CON.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
437 PM MDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 436 PM MDT, a severe thunderstorm was located 13 miles north of 
Keyes, or 19 miles west of Elkhart, moving east at 20 mph. A member 
of the public located 12 miles south of Campo reported 1 inch hail 
and larger.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Baca County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10231 3709 10218 3699 10214 3700 10234
TIME...MOT...LOC 2236Z 279DEG 16KT 3700 10224 

HAIL...1.25IN
WIND...60MPH
 
$$

KTS
467 
WWUS55 KPUB 042241
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
441 PM MDT Sat May 4 2019

COC009-042251-
/O.EXP.KPUB.SV.W.0012.000000T0000Z-190504T2245Z/
Baca CO-
441 PM MDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY WILL
EXPIRE AT 445 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3709 10231 3709 10218 3699 10214 3700 10234
TIME...MOT...LOC 2241Z 261DEG 18KT 3700 10222 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:53 PM MDT, 17 minutes earlier.

Area forecast discussion, May 4, 3:53 PM MDT, 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
353 PM MDT Sat May 4 2019

.SHORT TERM...(This evening through Sunday)
Issued at 352 PM MDT Sat May 4 2019

Weak disturbances in west northwest flow aloft combined with sfc
heating and convergence along the dry line across the far eastern
counties has sparked some strong thunderstorms this afternoon. Still
looks like potential for some strong to severe thunderstorms will
linger across the border counties through the evening hours with the
best potential across Baca county where CAPE and deep layer shears
(in association with stronger flow aloft) will be co-located. High
res models have been persistent in indicating some updraft helicity
associated with supercell thunderstorms across Baca county so will
maintain the threat for severe and highest pops for this area.  To
the west of the dry line, dew points have fallen off in the teens
and 20s. There will still be some potential for high based
thunderstorms with gusty winds and lightning the primary
threats...but these should be isolated at best.  Localized gusts to
around 50 mph will be possible with these.

May see a return of stratus for the far eastern plains tonight...but
westerly flow into the surface lee trof should keep it east of the
area for the I-25 corridor.  Any stratus on the border should erode
eastward towards dawn as the surface low kicks eastward.

Dry line will mix eastward on Sunday which should keep thunderstorms
more of the high based variety.  Still sufficient moisture for some
isolated thunderstorms over the mountains and far eastern plains
though gusty winds and lightning will be the primary storm risks.
May have to keep an eye on Baca county for the potential for a
strong storm or two where dry line may be slowest to mix eastward.
With downdraft CAPE running 1000+ J/kg...think main threat will be
wind gusts 50-60 mph.  However some small hail will also be possible
across Baca county.  -KT

.LONG TERM...(Sunday night through Saturday)
Issued at 352 PM MDT Sat May 4 2019

...Severe Storms Possible Monday with a Cool and Unsettled Weather
Pattern through the Work Week...

Sunday night-Monday night..A split flow pattern across the region to
start the week leads to increasing southwest flow aloft across the
area Sunday night and Monday, with a southern stream upper low
lifting out across the Desert Southwest, as a northern stream upper
trough translating across the Upper Midwest sends a front back
across the northern High Plains and into Eastern Colorado. Latest
models guidance continues to indicate this front will stall along or
east of the Palmer Dvd and back across the far southeast Plains
Monday afternoon, with rich low level moisture pooling along and
east of the system and progged capes of 1500-2000 j/kg across the
Plains, roughly north and east of a line from near Limon to
Springfield. Steep lapse rates and convergence along the front looks
to aid in storm initiation late Monday afternoon and evening, with
enough shear to support severe storms with large hail and damaging
wind gusts the main threats, though can not rule out a quick spinup
with proximity to the boundary. The current SPC Day 3 Outlook is
indicating most of the southeast Plains under a marginal risk on
Monday. Afternoon and evening convection pushes the front back west
across all of the Plains by early Tuesday morning. Temperatures on
Monday to be tricky, depending on the timing of the front, with
highs in the 70s to lower 80s expected across the Plains, warmest
across the Southern I-25 Corridor.

Tuesday-Saturday...Latest models differ on details though continue
to indicate that the Desert Southwest upper to low weaken and then
merges with another deep upper trough digging across the
Intermountain West and into the Great Basin on Tuesday. The merged
system lifts out across the Central and Southern Rockies Wednesday
and Wednesday night, as more energy digs down the backside of the
system into the Great Basin on Thursday. Pattern supports a cooler
and more unsettled weather pattern, with widespread rain and snow
spreading across the area, Tuesday night through Wednesday night,
with snow levels down to between 6000-7000 ft Wednesday night and
early Thursday morning. May need some winter weather highlights for
this time frame, generally above 10,000 ft, though could also see
accumulations on grassy areas along the Palmer Divide and Raton Mesa
Wednesday night and Thursday morning. Thursday looks to be the
coldest day of the week with highs in the 40s and 50s across the
Plains and mainly 30s and 40s across the higher terrain. A slow
warming trend in the offing into next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 352 PM MDT Sat May 4 2019

VFR conditions expected at the terminals though gusty erratic winds
will be possible with any high based thunderstorms through early
evening.  Although this has a low probability of occurrence, KCOS may
see the highest risk for an isolated gust to 40 kts this evening.
Otherwise, showers and isolated thunderstorms will simmer down
during the evening with generally light west to northwest winds
overnight.  Sunday will be drier with west to southwest winds
picking up in the afternoon. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, May 4, 11:15 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1115 AM MDT Sat May 4 2019

COZ058>089-093>099-051715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1115 AM MDT Sat May 4 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are expected to develop this
afternoon into the early evening over the mountains and far eastern
plains, with only very isolated chances over the Interstate 25
corridor. All storms will be capable of producing wind gusts to 50
mph and small hail, in addition to lightning. Isolated strong to
severe thunderstorms are expected over the far eastern plains,
particularly eastern Las Animas, Baca, and Prowers counties. These
storms will be capable of producing wind gusts to around 60 mph, and
hail up to 1.5 inches in diameter. There is a very low probability
for a brief weak tornado over Baca County, especially associated
with any rapidly developing thunderstorms late this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

On Sunday, isolated to scattered thunderstorms will develop in
the afternoon, mainly over the mountains. The main threats from
these storms will be lightning and gusty winds.

On Monday, there is the potential for severe storms on the plains
during the afternoon and evening. At this time, there is some
uncertainty to the location of the stronger storms as well as the
amount of instability.

A generally active weather pattern will continue from Tuesday through
Friday. Deep upslope will cover the eastern plains bringing low
level moisture into the region. In addition, a series of
disturbances will pass over the area.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible across the mountains and southeast plains including Prowers,
Baca, eastern Kiowa and eastern Las Animas counties this
afternoon and early evening.

31/23

In the hours before

Special weather statement, May 4, 12:48 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Sat May 4 2019

COZ096-098-041930-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
1248 PM MDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 130 PM MDT...

At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Hartman, or 18 miles northwest of Coolidge, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3813 10219 3827 10234 3852 10205 3851 10204
      3821 10204
TIME...MOT...LOC 1848Z 230DEG 13KT 3826 10220

MOORE
Special weather statement, May 4, 1:34 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sat May 4 2019

COZ096-098-042015-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
134 PM MDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 215 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Hartman, or 18 miles northwest of Coolidge, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3813 10222 3827 10235 3850 10205 3848 10204
      3820 10204
TIME...MOT...LOC 1934Z 234DEG 14KT 3825 10221

MOORE
Special weather statement, May 4, 2:12 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
212 PM MDT Sat May 4 2019

COZ099-042100-
Springfield Vicinity/Baca County CO-
212 PM MDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BACA COUNTY UNTIL
300 PM MDT...

At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Pritchett, or 18 miles southwest of Springfield,
moving east at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3717 10294 3734 10300 3746 10258 3720 10250
TIME...MOT...LOC 2011Z 255DEG 15KT 3726 10289

MOORE
Special weather statement, May 4, 2:38 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Sat May 4 2019

COZ098-099-042130-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
238 PM MDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PROWERS AND NORTH
CENTRAL BACA COUNTIES UNTIL 330 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Springfield, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Springfield and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3740 10282 3758 10286 3768 10245 3742 10239
TIME...MOT...LOC 2038Z 259DEG 14KT 3751 10276

MOORE
Local storm report, May 4, 3:23 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT SAT MAY 4 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             12 NE HARTMAN           38.26N 102.08W
05/04/2019  M1.00 INCH       PROWERS            CO   PUBLIC

            TIME ESTIMATED.

&&
Special weather statement, May 4, 3:56 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sat May 4 2019

COZ099-042245-
Springfield Vicinity/Baca County CO-
356 PM MDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
445 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Campo, or 19 miles north of Boise City, moving
east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3699 10210 3700 10254 3707 10254 3714 10204
      3700 10204
TIME...MOT...LOC 2156Z 268DEG 21KT 3701 10246

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:12 PM MDTSpecial Weather StatementPUBBaca48 min
May 4, 2:16 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers29 min
May 4, 2:38 PM MDTSpecial Weather StatementPUBBaca52 min
May 4, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca47 min
May 4, 3:56 PM MDTSpecial Weather StatementPUBBaca49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.